# SDR 9603579914

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Mech
- Condition: Iced Up
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT MAIN GEAR UPLATCH MECHANISM PACKED WITH SNOW AND ICE.  CLEANED AND LUBED MECHANISM AND OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
